Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on ortho tricyclen lo for 2 months now. About a week before my period my life turns into a total nightmare. I start feeling extremely depressed, i start arguments with my wonderful boyfriend for no reason at all and i find myself crying constantly. I am also noticing a major decrease in my appetite. So for the sake of my sanity and my realtionship i desperately need to find a BC without these crazy side effects. I heard that YAZ helps with all the PMS/depression stuff but after coming on here and reading about the strokes and blood clots people have suffered from taking it I am thinking that YAZ might not be the answer to my problems. Does anyone out there have any suggestions??

Loading...

I was on the pill for overall more than 10 yrs and I suffered with some emotional side effects and low libido. I also had many migraines (clinically diagnosed). I tried Ortho lo, Yaz equivalent from Europe (Merselone) and others. I stopped taking any pills because I hit such a depression that I could not handle it. Actually, my fiance noticed that when I was on the pill I was depressed and had no desire for sex. Within 2 months of getting off of the pill I felt better. I realized that while pill gave me better protection against pregnancy and "care free" spontaneous sex, it robbed me of the desire to have sex. I am off the pill for one year now and I am my old self, happy and relaxed. I use condoms. I don't do well with latex (which was one of the reasons I wanted to be on the pill) and I have more aches around the first two days of my period but I feel so much better overall! There is no comparison!
Reply

Loading...

well, i have just been through the same experience with Loestrin24. I was on it for a little more than a month and i just recently quit because I couldnt handle the emotional side effects. (crying, angry, depressed, etc)

The only difference was that i did notice a huge increase in libido while on Loestrin 24.
Reply

Loading...

I have had the same exact issue. I had my period for an entire month straight my senior year of high school, so I decided I needed to go on birth control. I tried a couple (one being Loestrin24), but none totally stopped my bleeding. Finally, in the following July, I started taking Ortho Tri-Cyclen Lo. A bit over a week into the first pack, I started noticing a difference in myself. I would burst into tears for no reason when by myself (which was so unlike me) and I would get very upset for no reason. I then left my boyfriend of a year to go to College, and dove into a deep depression. I moved back to my hometown at the end of the semester and started attending the state school (ISU) in the town that I grew up in. I thought that moving back home would "solve" my depression, but it didn't. I informed in Gynecologist that I thought the Ortho was making me depressed, and she put me on Sertraline (generic for Zoloft). It didn't work, and I stopped taking it after a few months. I am now taking Lexapro and I still don't feel better. I am starting fights with my boyfriend, who honestly, is the greatest person in the world, and literally does nothing wrong- he does not deserve to be yelled at. And I know it's so dumb after I do things but I can't do anything to change the way I feel. I am starting a new pack of birth control, Loestrin24 again this month, and I hope that I feel better. I also have been noticing a much lower libido. After reading what has been posted here, I wonder if I should just go off of all birth control, and be careful and hope for the best. I'm not sure what my priorities are.
Can someone help?
Reply

Loading...

I had the same problems for over 8 years. I spent over a year off BC altogether. the only thing I've found that works for me without having any emotional side effects is the Nuvaring. I started on it about a year ago and haven't had any problems. :-)
Reply

Loading...


YAZ is terrible! It causes bad anxiety!

Reply

Loading...